# SDR SWAA2025081403550

- Difficulty date: August 12, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 72,191 hours, 37,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER AISLE AFT EMERGENCY EXIT SIGN HAS 2 LIGHTS INOP.   RELAMPED CENTER AISLE AFT EMERGENCY EXIT SIGN REF AMM. 33-51-01. OPS CHECKS GOOD AT THIS TIME.
